# SDR AALA202301318711

- Difficulty date: January 28, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N432AN
- Make and model: Airbus A321-253N
- Aircraft serial: 10474
- Aircraft time: 6,677 hours, 1,745 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: IN FLIGHT AT FLT LEVEL 340 WE HAD A QUICK 2 SECONDS ECAM ON THE LAVATORY SMOKE FOR LAVATORY E,  IT WENT AWAY AUTOMATCALLY ON ITS OWN. MAINTENANCE CLEANED SMOKE DETECTOR AND ACCOMPLISHED GROUND TEST PER TSM 26-15-00 WITH NO FAULTS NOTED.
